httpd-users mailing list archives

Site index · List index
Message view « Date » · « Thread »
Top « Date » · « Thread »
From Samuel Vogel <samy-de...@gmx.de>
Subject [users@httpd] Weird charakters added to the top of html pages
Date Thu, 08 Nov 2007 19:01:12 GMT
Hey guys,

I do experience a weird issue. This has been going on for some time though.
Apache adds 3 weird looking charakters to the top of some HTML pages:

<!DOCTYPE HTML PUBLIC "-//W3C//DTD HTML 4.01 Frameset//EN">
<html>


The real file on the command prompt starts like this:

<!DOCTYPE HTML PUBLIC "-//W3C//DTD HTML 4.01 Frameset//EN">
<html>

I guess this is an encoding issue. But my config file does contain a 
"AddDefaultCharset ISO-8859-1".
The page I do refert to does contain the following charset definition:

<meta http-equiv="Content-Type" content="text/html; charset=utf-8">

May this be the reason? What do I have to do to fix it?

Regards,
Samy


---------------------------------------------------------------------
The official User-To-User support forum of the Apache HTTP Server Project.
See <URL:http://httpd.apache.org/userslist.html> for more info.
To unsubscribe, e-mail: users-unsubscribe@httpd.apache.org
   "   from the digest: users-digest-unsubscribe@httpd.apache.org
For additional commands, e-mail: users-help@httpd.apache.org


Mime
View raw message